# SDR DALA1233736818

- Difficulty date: May 22, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lavatory Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE AND AFT SUPPORTS UPPER AND LOWER SIDES FOUND CORRODED, OF LOWER LAVATORY PANEL.    REMOVED SUPPORTS AND FOUND TO BE CORRODED BEYOND LIMITS.   INSTALLED SUPPORT.
